June 30, 2019 – Sunday
I slept with body pain, so I took alaxan tablet (pain reliever).
When I woke up around 3pm I was so dizzy. I can’t even stand. I had my vertigo attack.
I don’t know what causes it…
I can’t take anything.. I just take it out after I ate something.
I took serc for my vertigo.. it somehow made me feel better but still I was so dizzy. I can’t stand.
After four hours of taking serc, I was so hungry, I tried to get up and eat. Dizziness was gone but still when I lied down and face on the right side I still feel dizzy.
This vertigo is really crazy…
I sleep around 2am and just took bonamine for mild vertigo.
I woke up feeling better..
I can now stand and sit without feeling dizzy anymore but the effect of meds are keeping me sleepy.
Xavier is playing with me and cook something and it somehow feels me better that I’m still alive with my kids. I know that they needed me more more than anyone else that is why I need to be healthy for them.
And I found out that Alaxan tablet side effects are dizziness, nausea and vomiting.
I think I should be careful if I need to take something to avoid any vertigo attack anymore. I remembered the last time I had my vertigo, I also took alaxan tablet… so I think this is the reason why I had this vertigo. I should be very careful next time.
If you have same experience with me after taking such meds please comment… I just need to know if this is really the cause.
Have a great day everyone!